# SDR SWAA2024022655190

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: UNKNOWN
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: EMERGENCY ESCAPE ROPE DOOR LOOSE.<[01] RESECURED FLIGHT DECK LH & RH ESCAPE ROPES REF AMM 25-61-10-400-801;[02] VERIFIED SECURITY
